# SDR 95ZZZX1953

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1144200365
- Condition: Cracked
- Location: Air Stair Door
- Part time: 9,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE FUSELAGE FRAME CRACKED AT THE POINT WHERE THE FIRST AIR DOOR SNUBBER BRACKET IS ATTACHED.  REPAIRED FRAME IAW BEECH SRM 51-70-00, PAGE 52.
